# SDR A6WA200840045

- Difficulty date: January 11, 2008
- Submitted: February 5, 2008
- Operation: Air carrier
- Aircraft: N428AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7695
- Aircraft time: 12,325 hours, 11,362 cycles
- Engine: Ge CF343B1
- System (JASC): 5242 · Electrical/Electronic Compartment Doors
- Part: Handle
- Condition: Cracked
- Location: E&E Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HANDLE ASSY CRACKED ON AVIONIC BAY DOOR.  HANDLE ASSY REPLACED ON AVIONIC BAY ACCESS DOOR IAW SRM 51-42-06 IAW AMM 52-41-03-400-801.  (K)
